ONE-DIMENSIONAL STOCHASTIC ISING-MODELS WITH SMALL MIGRATION

被引:1
|
作者
NEUHAUSER, C
机构
来源
ANNALS OF PROBABILITY | 1990年 / 18卷 / 04期
关键词
D O I
10.1214/aop/1176990630
中图分类号
O21 [概率论与数理统计]; C8 [统计学];
学科分类号
020208 ; 070103 ; 0714 ;
摘要
引用
收藏
页码:1539 / 1546
页数:8
相关论文
共 50 条
  • [41] Nucleation for One-Dimensional Long-Range Ising Models
    van Enter, Aernout C. D.
    Kimura, Bruno
    Ruszel, Wioletta
    Spitoni, Cristian
    [J]. JOURNAL OF STATISTICAL PHYSICS, 2019, 174 (06) : 1327 - 1345
  • [42] One-dimensional disordered Ising models by replica and cavity methods
    Lucibello, C.
    Morone, F.
    Rizzo, T.
    [J]. PHYSICAL REVIEW E, 2014, 90 (01):
  • [43] One-dimensional Ising models with long-range interactions
    Monroe, JL
    [J]. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1998, 31 (49): : 9809 - 9817
  • [44] RANDOMLY COUPLED ISING-MODELS
    GALAM, S
    SALINAS, SR
    SHAPIR, Y
    [J]. PHYSICAL REVIEW B, 1995, 51 (05): : 2864 - 2871
  • [45] EXACTLY SOLUBLE RANDOM FIELD ISING-MODELS IN ONE DIMENSION
    NIEUWENHUIZEN, TM
    LUCK, JM
    [J]. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1986, 19 (07): : 1207 - 1227
  • [46] DYNAMICS OF SPREADING PHENOMENA IN TWO-DIMENSIONAL ISING-MODELS
    STANLEY, HE
    STAUFFER, D
    KERTESZ, J
    HERRMANN, HJ
    [J]. PHYSICAL REVIEW LETTERS, 1987, 59 (20) : 2326 - 2328
  • [47] One-dimensional stochastic models for spontaneous and burst blink
    Hoshino, K
    [J]. RO-MAN '96 - 5TH IEEE INTERNATIONAL WORKSHOP ON ROBOT AND HUMAN COMMUNICATION, PROCEEDINGS, 1996, : 229 - 231
  • [48] MARGINALLY INHOMOGENEOUS SEMIINFINITE 2-DIMENSIONAL ISING-MODELS
    CHOI, JY
    [J]. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1993, 26 (06): : L327 - L331
  • [49] PERCOLATION OF THE MINORITY SPINS IN HIGH-DIMENSIONAL ISING-MODELS
    AIZENMAN, M
    BRICMONT, J
    LEBOWITZ, JL
    [J]. JOURNAL OF STATISTICAL PHYSICS, 1987, 49 (3-4) : 859 - 865
  • [50] HYPERCONTRACTIVITY AND SPECTRAL GAP OF SYMMETRICAL DIFFUSIONS WITH APPLICATIONS TO THE STOCHASTIC ISING-MODELS
    DEUSCHEL, JD
    STROOCK, DW
    [J]. JOURNAL OF FUNCTIONAL ANALYSIS, 1990, 92 (01) : 30 - 48